MathSciNet Relay Station
MathSciNet bibliographic data
MR1162635 (93j:14012) 14E05 (14E35)
Shokurov, V. V. Three-dimensional log perestroikas. (Russian) With an appendix in English by Yujiro Kawamata. Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), no. 1, 105--203; translation in Russian Acad. Sci. Izv. Math. 40 (1993), no. 1, 95–202
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement